Paralink Paracetamol Oral Solution 120mg/5ml 60ml
  Zoom

Paralink Paracetamol Oral Solution 120mg/5ml 60ml

Item Code:  5099172033119
Price:  €3.50

Paralink Paracetamol Oral Solution is indicated as an analgesic (relieves pain) and antipyretic (reduces fever). It is used in the treatment of mild to moderate pain, for the relief of symptoms of colds and influenza and to reduce fever, including post-vaccination fever in childhood. More details >
FREE delivery on orders over 50 to Ireland

Availability:  

  

In stock

+
  • Usually ships in 3-5 working days
  • Available for International Delivery

McNallys Pharmacy 365 can only accept returns in a re-saleable condition, please email info@mcnallyspharmacy365.ie to notify us of your wish to return a product

Return Address:
McNallys Pharmacy 365 Ltd
Market Square
Kingscourt
Co.Cavan
IRELAND

Full returns & cancellations policy can be viewed here

Be the first to Write a Review for this item!

At McNallys Pharmacy365 we are concerned for your welfare. If you find the need to use this product on a regular basis, please contact us or speak to your Doctor. As this product is not recommended for continued use and we have to limit the quantity we are allowed to supply.

Paralink Paracetamol Oral Solution is indicated as an analgesic (relieves pain) and antipyretic (reduces fever). It is used in the treatment of mild to moderate pain, for the relief of symptoms of colds and influenza and to reduce fever, including post-vaccination fever in childhood.

Why use Paralink Paracetamol Oral Solution?

  • Relieves Pain
  • Reduces Temperature
  • Sugar Free
  • Colour Free
  • Strawberry flavour
  • Available in 60 ml and 100 ml bottles.

Ingredients:

Contains 120 mg Paracetamol per 5 ml dose. Other ingredients in this product are: Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Potassium Sorbate, Citric Acid, Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Strawberry flavour and Purified Water.

Cautions / Warnings:

For more information before using this product, see patient information leaflet included.

 

Brand:  Paralink

You may also like
PHARMACEUTICAL SOCIETY OF IRELAND APPROVED

PHARMACEUTICAL SOCIETY OF IRELAND APPROVED

 

We are approved by the PHARMACEUTICAL SOCIETY OF IRELAND (website)
Click the logo above to verify (opens a new window)


For the purchase of non-prescription medicinal products online,
a record of each transaction is retained for a period of 2 years.

PSI House, Fenian Street, Dublin 2. Phone: +353 1 2184000

 
McNally's
0 items : €0.00
Share: Follow McNally's on Facebook Follow McNally's on Twitter